Alert archive / California / Gale Warnings in 2024
Gale Warning 54, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Nov 10, 2024, 2:26 AM PST. It took effect at Nov 10, 2024, 9:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2024, 2:26 AM PST (10:26 UTC)
- In effect from
- Nov 10, 2024, 9:00 PM PST
- Expired
- Nov 11, 2024, 3:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
614 WHUS76 KEKA 101026 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 226 AM PST Sun Nov 10 2024 PZZ470-101830- /O.CAN.KEKA.SC.Y.0120.000000T0000Z-241111T0500Z/ /O.NEW.KEKA.SC.Y.0121.241110T1700Z-241111T0500Z/ /O.UPG.KEKA.GL.A.0030.241111T0500Z-241111T1100Z/ /O.NEW.KEKA.GL.W.0054.241111T0500Z-241111T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 226 AM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST MONDAY... * WHAT...For the Gale Warning, south winds 25 to 30 kt with gusts up to 40 kt and seas around 9 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 3 AM PST Monday. For the Small Craft Advisory, from 9 AM this morning to 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-101830- /O.CAN.KEKA.SC.Y.0120.000000T0000Z-241111T0500Z/ /O.NEW.KEKA.SC.Y.0121.241110T2000Z-241111T1500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 226 AM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas around 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From noon today to 7 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-101830- /O.NEW.KEKA.SC.Y.0121.241110T2300Z-241111T1300Z/ Pt St George to Cape Mendocino out 10 nm- 226 AM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM this afternoon to 5 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-101830- /O.NEW.KEKA.SC.Y.0121.241111T0200Z-241111T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 226 AM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 7 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
699 WHUS76 KEKA 101621 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 821 AM PST Sun Nov 10 2024 PZZ470-110030- /O.CON.KEKA.SC.Y.0121.241110T1700Z-241111T0500Z/ /O.CON.KEKA.GL.W.0054.241111T0500Z-241111T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 821 AM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST MONDAY... * WHAT...For the Gale Warning, south winds 25 to 30 kt with gusts up to 40 kt and seas around 9 feet expected. For the Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 3 AM PST Monday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-110030- /O.CON.KEKA.SC.Y.0121.241110T2300Z-241111T1300Z/ Pt St George to Cape Mendocino out 10 nm- 821 AM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM this afternoon to 5 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-110030- /O.CON.KEKA.SC.Y.0121.241111T0200Z-241111T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 821 AM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 7 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-110030- /O.CON.KEKA.SC.Y.0121.241110T2000Z-241111T1500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 821 AM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas around 9 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From noon today to 7 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
872 WHUS76 KEKA 102258 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 258 PM PST Sun Nov 10 2024 PZZ470-110700- /O.CON.KEKA.SC.Y.0121.000000T0000Z-241111T0500Z/ /O.CON.KEKA.GL.W.0054.241111T0500Z-241111T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 258 PM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST MONDAY... * WHAT...For the Gale Warning, south winds 15 to 25 kt with gusts up to 35 kt and seas around 9 feet expected. For the Small Craft Advisory, south winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 PM this evening to 3 AM PST Monday. For the Small Craft Advisory, until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-110700- /O.CON.KEKA.SC.Y.0121.241110T2300Z-241111T1300Z/ Pt St George to Cape Mendocino out 10 nm- 258 PM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-110700- /O.CON.KEKA.SC.Y.0121.241111T0200Z-241111T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 258 PM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 7 AM PST MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 7 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-110700- /O.CON.KEKA.SC.Y.0121.000000T0000Z-241111T1500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 258 PM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... * WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 8 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 7 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
138 WHUS76 KEKA 110441 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 841 PM PST Sun Nov 10 2024 PZZ470-111100- /O.EXP.KEKA.SC.Y.0121.000000T0000Z-241111T0500Z/ /O.CON.KEKA.GL.W.0054.241111T0500Z-241111T1100Z/ Pt St George to Cape Mendocino 10 to 60 nm- 841 PM PST Sun Nov 10 2024 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas around 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-111245- /O.CON.KEKA.SC.Y.0121.000000T0000Z-241111T1300Z/ Pt St George to Cape Mendocino out 10 nm- 841 PM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-111245- /O.CON.KEKA.SC.Y.0121.000000T0000Z-241111T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 841 PM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 7 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-111245- /O.CON.KEKA.SC.Y.0121.000000T0000Z-241111T1500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 841 PM PST Sun Nov 10 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST MONDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 7 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
459 WHUS76 KEKA 111048 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 248 AM PST Mon Nov 11 2024 PZZ470-111900- /O.EXP.KEKA.GL.W.0054.000000T0000Z-241111T1100Z/ /O.EXB.KEKA.SC.Y.0121.241111T1100Z-241111T1500Z/ /O.NEW.KEKA.GL.A.0031.241113T0100Z-241113T1900Z/ Pt St George to Cape Mendocino 10 to 60 nm- 248 AM PST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PST THIS MORNING... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... ...GALE WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... * WHAT...For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. For the Gale Watch, south winds 25 to 35 kt with gusts up to 50 kt and seas 13 to 17 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 7 AM PST this morning. For the Gale Watch, from Tuesday afternoon through Wednesday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ450-111300- /O.CON.KEKA.SC.Y.0121.000000T0000Z-241111T1300Z/ Pt St George to Cape Mendocino out 10 nm- 248 AM PST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM PST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-111500- /O.CON.KEKA.SC.Y.0121.000000T0000Z-241111T1500Z/ Cape Mendocino to Pt Arena out 10 nm- 248 AM PST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 7 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-111500- /O.CON.KEKA.SC.Y.0121.000000T0000Z-241111T1500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 248 AM PST Mon Nov 11 2024 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 7 AM PST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 9, 2:45 PM PST, 11 hours 41 minutes earlier.
Area forecast discussion, Nov 9, 2:45 PM PST, 11 hours 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
245 PM PST Sat Nov 9 2024
.SYNOPSIS...A weak front will continue to pull clouds and cooler
air across the area this evening with possible very light coastal
drizzle. Stronger rain and gusty south wind will arrive late Sunday
into Monday with unsettled weather through the week.
&&
.DISCUSSION...The first of several cold fronts has started to impact
the area today. So far, the only effects of this first front has
been widespread midlevel clouds and gentle southerly wind. The front
itself will cross on shore late tonight. This will help push marine
influence further inland, but the general lack of moisture and
instability will will only support very light coastal drizzle at the
most with a less than 10% chance of even a 0.1 inch anywhere.
Moisture transport and southerly wind will gradually increase Sunday
as a much stronger, second cold front and upper level trough
approaches the area. Southerly wind will reach its peak late Sunday
night into early Monday morning with most likely gusts of 25 to 35
mph. There is a 30 to 50% chance of gusts over 40 mph along high
ridges in Humboldt County with more isolated gusts briefly possible
(50% chance) to 50 mph on the very highest peaks of the King Range
and Del Norte County.
Rain with this second front will mostly begin around sunrise early
morning, behind the strongest wind (especially for lower
elevations). Rain will be strongest for the northern half of the
area though wetting rain should be expected throughout the entire
area, and NBM is placing 70% chance of 0.5 inches of rain as far
south as Lake County. In terrain favored areas, 1.5 to 2.5 inches is
most likely with around 1.0 inch of rain for lower elevation areas.
More rain shadowed areas such as Humboldt Bay could see even less.
Though not too much rain, the progressive nature of the front will
cause most of the rain to fall over a short period of time (around 6
hours) meaning some rain rates of 0.2 to 0.4 in/hr are possible.
Though not hazardous, such rates will certainly increase the risk of
extra debris on area roads.
Rain showers and possible isolated thunderstorms (15% chance) will
continue to impact coastal areas through the day and evening on
Monday. An thunderstorms will be weak and isolated. After a lull
around Tuesday, there is high model agreement in another and ,most
likely slightly stronger system later in the week but timing remains
the most uncertain factor. Most models have generally moved the
timing forward compared to yesterday with the start of the storm
most likely either late Wednesday or during the day Thursday. Exact
precipitation spread remains large with most likely precipitation of
0.5 to 1.5 inches for upper elevations, though a solid 10 to 20% of
models show amounts up to 2.5 inches possible even for lower
elevation locations. Ensemble wind speeds are generally higher for
this late week front which may prompt a need for wind advisories.
In the far extended forecast, very cool air will build behind the
late week system. ROughly 80 percent of model ensemble show a brief
dry period around November 15th with a likely return to unsettled
weather (50 percent chance) after that. /JHW
&&
.AVIATION...An approaching frontal boundary is forcing middle/high
clouds to soar across the area. The day cloud satellite is showing
some hints of low clouds, yet as of right now, they seem to be
restrained to over the ocean away from the coast. The HREF is
showing very low probabilities of stratus on the coast through the
day. However, as the front approaches this may push some
broken/overcast low clouds towards the coast. This front is expected
to bring some light rain later tonight, yet it is not expected to
make it into Mendocino county. This rain could bring some periods of
MVFR conditions towards Sunday morning, but confidence is low on
this. Sunday shows southerlies persisting with multiple cloud layers
a possible mist degrading visibilities slightly, yet confidence on
category changes due to the mist is very low at the current
moment.
&&
.MARINE...An approaching stationary frontal boundary is bringing
south to southeast winds which have been increasing through the day
and will be peaking late tonight as the frontal system finally
passes through our area. Most models show these peaking at 10-20kt.
The current swell moving through the waters of 8ft@14s is expected
to persist through the evening. The small craft advisory
highlighting these winds and waves was pushed back a few hours.
Sunday morning is expected to see a brief lull in the winds between
systems with winds of only 10-15kt.
Sunday afternoon southerly winds start to increase again ahead of
the next front. These are expected to peak Sunday night into Monday
morning with strong to gale force winds. These will be the strongest
in the waters north of Cape Mendocino. The NBM is showing a 30-60%
probability of gale force wind gusts north of Cape Mendocino. To
highlight this we have issued a gale watch for the northern outer
waters. Winds are expected to diminish to around 10-15kt and the
northwest swell is also expected to diminish to around 4-6 feet at
12 seconds on Monday.
Late Monday afternoon through Tuesday morning the models are showing
a large swell generated by a strong low currently near the
Aleutians. Both the ECMWF and the GFS are in good agreement on this
low deepening to around 965 to 970MB as it moves into the Gulf of
Alaska over the next several days. The ECMWF and GFS wave models as
well as the NBM wave heights are in good agreement on this 18-20ft
wave group reaching the waters off the coast of NW CA by early
Tuesday morning. It is important to keep in mind that a small shift
in the track of the low could result in a substantial difference in
wave height. Wednesday models are coming into better agreement on
another front moving into the area potentially bring near gale to
gale force gusts again. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 PM PST Sunday for PZZ470.
Gale Watch from Sunday evening through late Sunday night
for PZZ470.
Small Craft Advisory until 9 PM PST Sunday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 2:26 AM PST | Small Craft Advisory | EKA | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.